Please use this identifier to cite or link to this item: http://hdl.handle.net/1/545
Title: Maximal Left Ideals In Local Goldie (-1, 1) Rings
Authors: Jayalakshmi, K
Keywords: (-1, 1) rings
Quotient rings
local Goldie ring
nondegenerate
Issue Date: 30-Mar-2015
Publisher: Chitkara University Publications
Abstract: In this paper we show how to reduce the study of nondegenerate local Goldie (-1, 1) rings to the strongly prime case, via the notions of uniform ideals and essential subdirect product. Also we construct the maximal left quotient ring of (-1, 1) ring that is a left quotient ring of itself. We follow Utumi where a maximal left quotient ring is constructed as a direct limit of partially defined homomorphism from left ideal of R to R.
URI: http://dspace.chitkara.edu.in/xmlui/handle/1/545
http://hdl.handle.net/1/545
ISSN: Print 2278-9561
Online 2278-957X
Appears in Collections:MJIS Volume 3 Number 2 (March - 2015)

Files in This Item:
File Description SizeFormat 
32013_MJIS_Jayalakshmi.pdf485.06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.